MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAS
Medical Device Problem Codes Device Alarm System (1012); Mechanical Problem (1384); Date/Time-Related Software Problem (2582); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that their insulin squirts when priming and clock did not kept time.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the insulin pump had rejecting new batteries and rewind was louder and screen was dim and hard to see.Customer stated that the insulin pump had motor error and alarm not as loud and crack by reservoir and rim around insulin pump was broken.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Pump passed the displacement test but motor error alarm during prime/fill the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to loose drive support disk.Pump received with minor scratched lcd window, partial broken reservoir tube lip and missing reservoir tube o-ring.The p-cap locks into the reservoir compartment properly noted.No time/clock anomaly, no audio/vibrate anomaly and no failed battery test alert noted.Motor passed motor test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9442795
Report Number2032227-2019-129590
Device Sequence Number11506383
Product Code OYC
UDI-Device Identifier00643169202344
UDI-Public(01)00643169202344
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAS
Device Catalogue NumberMMT-523NAS
Device Lot NumberB1523NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight190